# SDR HEEA0012296

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 430112810
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM DRAIN.  INSTALLED UNIT ON AN ENGINE AND RAN ENGINE ON TEST CELL.  FUEL PUMP LEAKED FROM THE DRAIN EXCESSIVELY.
